Existence of an equilibrium in a competitive economy with indivisibilities and money

G. van der Laan, A.J.J. Talman, Z.F. Yang

Research output: Contribution to journalArticleScientificpeer-review

211 Downloads (Pure)
Original languageEnglish
Pages (from-to)101-109
Number of pages11
JournalJournal of Mathematical Economics
Volume28
Issue number1
Publication statusPublished - 1997

Cite this

@article{d8160f445f61430b9a31ed03132445ab,
title = "Existence of an equilibrium in a competitive economy with indivisibilities and money",
author = "{van der Laan}, G. and A.J.J. Talman and Z.F. Yang",
note = "Pagination: 11",
year = "1997",
language = "English",
volume = "28",
pages = "101--109",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "1",

}

Existence of an equilibrium in a competitive economy with indivisibilities and money. / van der Laan, G.; Talman, A.J.J.; Yang, Z.F.

In: Journal of Mathematical Economics, Vol. 28, No. 1, 1997, p. 101-109.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Existence of an equilibrium in a competitive economy with indivisibilities and money

AU - van der Laan, G.

AU - Talman, A.J.J.

AU - Yang, Z.F.

N1 - Pagination: 11

PY - 1997

Y1 - 1997

M3 - Article

VL - 28

SP - 101

EP - 109

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 1

ER -